Bro-Zedex SF Syrup
- Manufacturer : Wockhardt Ltd.
- Composition : Guaifenesin 50mg, Terbutaline 1.25mg, Bromhexine 4mg
- Generally Prescribed For : Cough with Mucus
- Estimated Price : ₹98.00 For 100ml Bottle
BUY FROM THESE SELLERS
Uses of Bro-Zedex SF SyrupBro-Zedex SF Syrup is used for the treatment or prevention of the following disease(s):
Cough with Mucus
Side effects of Bro-Zedex SF SyrupThe most common side effects of Bro-Zedex SF Syrup are - Fever, Headache, Insomnia, Sleep Disturbance, Chest Pain, Abdominal Pain, Constipation, Diarrhea,Nausea, Vomiting
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Bro-Zedex SF SyrupDo not use Bro-Zedex SF Syrup if you are allergic to - Guaifenesin, Terbutaline, Bromhexine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Bro-Zedex SF Syrup.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Bro-Zedex SF Syrup worksBro-Zedex SF Syrup contains - Guaifenesin, Terbutaline, Bromhexine
Guaifenesin works by thinning and loosening mucus in the airways, clearing congestion and making breathing easier.
Terbutaline stimulates beta2-adrenergic receptors in the lungs, which is believed to increase production of cAMP. The increased cAMP level relaxes bronchial smooth muscles, thereby increasing bronchial airflow and relieving bronchospasm.
Bromhexine acts on the mucus at the formative stages in the glands, within the mucus-secreting cells.
Dosage of Bro-Zedex SF SyrupThe dosage of Bro-Zedex SF Syrup depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Bro-Zedex SF SyrupIf you forget to take a dose of Bro-Zedex SF Syrup, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings
For informational purposes only. Consult a doctor before taking any medicines.
| Coscoril 50 mg/1.25 mg/4 mg Syrup |
Biological E Ltd.
100ml Bottle Tablets Strip
| TRIZA X SYRUP 50MG/1.25MG/4MG |
100ml Syrup Bottle Tablets Strip